MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Sepsis (2067); Osteomyelitis (4533); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Bacteremia (4846); Back pain (4895)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch that the reporter's husband has rheumatoid arthritis (since 2009) and takes biweekly actemra injections which he receives from (b)(6) hospital specialty pharmacy in (redacted by fda).His medications arrive with webcol large alcohol prep pads to clean the skin prior to injection.His last use of the webcol alcohol pad was (redacted by fda) 2026 with his actemra injection.He experienced sudden excruciating back pain on (redacted by fda) 2026.He was urgently admitted to the (redacted by fda) clinic foundation and diagnosed with bacteremia, osteomyelitis, discitis, spinal and psoas muscle abscess.On (redacted by fda) 2026, the reporter received an email from (b)(6) hospital specialty pharmacy while sitting bedside with her husband in critical condition that the fda recalled the webcol alcohol prep pads and they should "dispose of them immediately and do not use them." her husband has had multiple blood tests showing bacteremia and sepsis lactate.Reason for use: to clean skin area prior to injections of actemra.The fda recall announcement was attached to their email.The reporter's husband's symptoms started on (redacted by fda) 2026 and he was admitted to (redacted by fda) on (redacted by fda) 2026 with the diagnoses listed above.The reporter was bedside with her husband when it was recommended that she submit to fda his diagnosis as he was a regular user of the webcol alcohol pads, which have been recalled for microbial contamination and possibility of causing bacteremia and central nervous system infections.She was going off of memory and fatigue when she listed the dates last used on her (redacted by fda) form to fda.She was staying at the hospital around the clock and did not have their log of his injection dates (when he also used the alcohol pads.) she have since been able go home and looked at their log of his last few actemra injections and use of the alcohol pads.He has used the alcohol pads biweekly since approx.(redacted by fda) 2021 and his last three uses were on (redacted by fda) 2026.Self injecting.
 
Additional Manufacturer Narrative
H6 health effect - clinical code appropriate term / code not available was used for the allegation of discitis.An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A device history record review could not be conducted because a lot number was not provided.Therefore, a review of the specific manufacturing and inspection records was not possible.However, all product lots are required to meet established acceptance criteria and must successfully pass defined visual and functional inspections prior to release.There were no devices or photos returned for evaluation; therefore, the affected device could not be evaluated, and a definitive root cause could not be determined.However, a corrective and preventive action has been initiated to further investigate the reported issue.We will continue to monitor and take additional actions, as applicable.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5082163840
MDR Report Key25045584
Report Number1423537-2026-00132
Device Sequence Number9643106
Product Code LKB
UDI-Device Identifier10192253046205
UDI-Public(01)10192253046205
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5110
Device Catalogue Number5110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight83 KG